# SDR DL72K000818

- Difficulty date: April 27, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Corroded
- Location: Tension Plate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE-CORRODED CENTER AFT MOUNT PAD FOR TENSION TIE PLATE CORRODED ON TOP SURFACE.  REMOVED DAMAGE WITHIN LIMITS AS PER SRM 55-30-50 FIG 801D.  ROTO PEENED PER PS 900-4- NR 5.  OK TO TREAT.  REPAIRED PER SRM 55-30-50 FIG 801D.
